# SDR UIEA2025022700171

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FUSELAGE SKIN AT STA 1702, S-45R.( 1. ACCOMPLISHED WORK SHEET #50030 (SRM 53-00-01-2R-1 REV. 122). 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
